U.S. doctors online nowAsk doctors free
A member asked:

what are the most common symptoms of estrogen withdrawal?

1 doctor answer5 doctors weighed in
Dr. Kevin Considine
Family Medicine 30 years experience
Sweat & Hot flashes: Usually hot flashes and night sweats are common with low estrogen as well as dizziness and fatigue sometimes. Unfortunately also headaches among other symptoms. Check with your doctor to see if there are other causes to your symptoms if not sure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

I stopped my estrogen and started my progesterone. Now, I have hot flashes.

2 doctor answers4 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Hot flashes.: You probably have a hormone imbalance. Call your doctor and discuss the balancing of your hormones. This is complex and needs frequent medical visits.
A 37-year-old member asked:

Is estrogen higher or lower during pregnancy?

2 doctor answers5 doctors weighed in
Dr. Cayce Jehaimi
Pediatric Endocrinology 21 years experience
High: Preganancy is a state of hyper estrogenism or high estrogen state, mainly due to increase estrogen production by the placenta (called estriol). The rise of estrogen leads to various physiological changes in the women's body including lowered tone of the esophageal sphincter, hence why heart burn sensation is common in the early stages of pregnancy. Good luck.
A 52-year-old member asked:

What is the difference between estrogen and progesterone?

1 doctor answer7 doctors weighed in
Dr. William Banks Hinshaw
Obstetrics and Gynecology 43 years experience
Totally different: Progesterone and estrogen are quite distinct steroidal molecules secreted by the ovary as well as other entities in the body. The functions of these hormones are quite distinct.
Dr. Seth Derman
Dr. Seth Derman commented
Fertility Medicine 33 years experience
They also may be released at different times in the cycle.
Nov 25, 2013
A 46-year-old member asked:

Will consuming soybean increase your estrogen level?

1 doctor answer1 doctor weighed in
Dr. Seth Derman
Fertility Medicine 33 years experience
No, but: Soybean will not increase your estrogen levels. However, soy products and supplements may contain high levels of chemicals which act similarly in your body to estrogens.
A 46-year-old female asked:

Are there difinite withdrawal symptoms when glucophage (metformin) is being weaned from the system?

1 doctor answer4 doctors weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
NOT REALLY: It does happen sometime when you diagnose a new patient with type 2 diabetes and start them on metformin as a first line drug as it is effective and cheap, but also advice diet and exercise and often it works and than you want to wean patients of metformin other times is when liver functions like creatinine level is high and you have to take of metformin and you stop without any ill effects.

Related questions

A member asked:
1 doctor answer3 doctors weighed in
A 24-year-old member asked:
2 doctor answers4 doctors weighed in
A 38-year-old member asked:
1 doctor answer4 doctors weighed in
A 30-year-old member asked:
1 doctor answer4 doctors weighed in
A 28-year-old male asked:
2 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 12, 2019

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.